I have been on lortab 10mg for 3 yrs 4x a day due to migraines, I had sinus surgery last year, since then I have been tapering off, I'm now down to 2x a day, I would like to know if I stop cold turkey would I have withdraw symptoms?
You are taking 20 mg of hydrocodone per day--- a low dose of narcotic. To put it in perspective, oxycodone is 50% to 100% stronger, and a typical addict who comes to my office for help is taking 100-300 mg of oxycodone per day-- sometimes over 500 mg. So I would expect your withdrawal to be relatively mild.
BUT-- everyone hates opioid withdrawal, and even mild withdrawal is miserable. You will likely experience a very strong desire to keep taking the medication, and an inner restlessness for days that cries out for hydrocodone. I strongly encourage you to stick with your plans though-- the cravings WILL go away, probably in 2-3 weeks (the worst of it will be over after a few days). By the end of a month you'll feel 100% better.
sounds good, I can deal with a desire to take it, as long as I don't have the sweating, unable to sleep, crawly skin as I've read. I'm pretty strong person, when will the little withdrawl (withdrawal) start?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.